Vesties’ Village

Notifications
Clear all

Covid-19 Vaccine side effects

17.3 K Posts
2260 Users
40190 Likes
2 M Views
junior1087
(@junior1087)
Active Member
Joined: 3 years ago
Posts: 17
 

@simplicity2378 tbh I didn’t really start feeling good till 5 months out , I took a big turn on month 5! But I really struggled the first 4 months , hardest thing of my life by far ! All this from 1 Pfizer shot in April 


   
ReplyQuote
junior1087
(@junior1087)
Active Member
Joined: 3 years ago
Posts: 17
 

@bowie 5 months after first jab, I took a big turn 


   
ReplyQuote
(@hopetofeelbetter)
Very Active Member
Joined: 2 years ago
Posts: 71
 

@jaydev55 i feel like that too. I keep being hesitant to take anything. I wish there were labs to tell us exactly what we need to restore our bodies. Im hoping the spike protein is finally being eliminated. 


   
someone and someone reacted
ReplyQuote
(@trawii)
Active Member
Joined: 2 years ago
Posts: 17
 

I’m 4 months post second Pfizer jab and am unfortunately still suffering with constant dizziness and gastrointestinal issues. Has anyone here recovered since their second jab?


   
Quail444 and Quail444 reacted
ReplyQuote
(@andrewdb)
Active Member
Joined: 3 years ago
Posts: 10
 

Anyone here had dexamethasone shots into their ear? I got my third one on Thursday for apparent menieres and have had serious dizziness progressing. Gets worse when I turn to the effected side. 


   
ReplyQuote
(@hopetofeelbetter)
Very Active Member
Joined: 2 years ago
Posts: 71
 

@tunafish15  how are you doing now?


   
ReplyQuote
(@hopetofeelbetter)
Very Active Member
Joined: 2 years ago
Posts: 71
 

@trawii what have you tried for the GI issues?


   
ReplyQuote
(@hopetofeelbetter)
Very Active Member
Joined: 2 years ago
Posts: 71
 

 

https://pubmed.ncbi.nlm.nih.gov/34100279/

 

More links 


   
Quail444 and Quail444 reacted
ReplyQuote
AnotherOne92
(@anotherone92)
Active Member
Joined: 3 years ago
Posts: 46
 

Has anyone had so much anxiety/stress (vaccine induced or otherwise) that they've just started to feel a bit numb? I feel cut off from my emotions.

Honestly feel like I'm going to lose my mind and I'm just so, so scared. I came into this process with mental health issues that I was dealing with but nothing like this. 

I don't feel ready or capable of dealing with is and I'm fearing the worst. My family don't understand and I've no idea what to do.


   
KitKat and KitKat reacted
ReplyQuote
(@judis)
Active Member
Joined: 3 years ago
Posts: 7
 

Has anyone had Vestibular (Dizziness) side effects from the Pfizer booster?


   
ReplyQuote
(@simplicity2378)
Very Active Member
Joined: 2 years ago
Posts: 73
 

Has anyone here experience covid arm two weeks post their vaccine or have experienced changes to their menstrual cycles? I had both happen to me and I’m also dealing with the horrible long side effects from the vaccine. I can’t think of anything else that could have cause this. I just feel so guilty at times for making myself go through this and not following my intuition on maybe waiting a little longer. I wish I could go back to that day and made a different choice. Does anyone else struggle with this? I was just trying to do the right thing for me, for others, for the greater good. But now it seems so naive of me because I kept asking doctors if they were sure that with my history of vestibular disorders it would be safe and they all said yes 😞


   
Marieski858, KitKat, Marieski858 and 1 people reacted
ReplyQuote
(@pfizervictim)
Very Active Member
Joined: 3 years ago
Posts: 143
 

@simplicity2378 don't blame yourself, we all thought the vaccine was safe and couldn't make us feel like this. All we can do is accept it and focus on healing, once that is done we can go and search for answers. 


   
Quail444, LadyT, Inasweatermood and 3 people reacted
ReplyQuote
(@hopetofeelbetter)
Very Active Member
Joined: 2 years ago
Posts: 71
 

@simplicity2378 yes i am still dealing with changes to my menstrual cycle. My cycles are coming in 24 days instead of 28 days and are extremely heavy. 


   
ReplyQuote
AnotherOne92
(@anotherone92)
Active Member
Joined: 3 years ago
Posts: 46
 

@simplicity2378 If it makes you feel any better, you're definitely not alone in seeing changes with your menstrual cycle https://www.bbc.co.uk/news/health-56901353

It's been widely reported for a few months now 🙂 


   
ReplyQuote
(@simplicity2378)
Very Active Member
Joined: 2 years ago
Posts: 73
 

@hopetofeelbetter mine have been about a week early for several months and last shorter than usual 😬 also noticed that during that time of the month my dizziness and headaches gets worse.


   
LaraG, LadyT, LaraG and 1 people reacted
ReplyQuote
Page 659 / 1150